# SDR MALA976138

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUR EMERGENCY LIGHTS INOP AT FORWARD EXIT.  MAINTENANCE REPLACED FORWARD BATTERY PACK AT LOCATION 21LN.  OPS CHECK GOOD.
